Show simple item record

dc.contributor.authorANTONELLI, PAOLO
dc.contributor.authorARBUNICH, JACK
dc.contributor.authorSPARBER, CHRISTOF
dc.date.accessioned2019-06-10T17:58:34Z
dc.date.available2019-06-10T17:58:34Z
dc.date.issued2019-04-29
dc.identifier.issn0036-1410
dc.identifier.other10.1137/17M1131313
dc.identifier.urihttp://hdl.handle.net/10027/23532
dc.descriptionCopyright @ Society for Industrial and Applied Mathematicsen_US
dc.description.abstractWe study a class of focusing nonlinear Schr ̈odinger-type equations derived recently by Dumas, Lannes and Szeftel within the mathematical de- scription of high intensity laser beams [7]. These equations incorporate the possibility of a (partial) off-axis variation of the group velocity of such laser beams through a second order partial differential operator acting in some, but not necessarily all, spatial directions. We investigate the initial value problem for such models and obtain global well-posedness in L2-supercritical situations, even in the case of only partial off-axis dependence. This provides an answer to an open problem posed in [7].en_US
dc.language.isoen_USen_US
dc.publisherSociety for Industrial and Applied Mathematicsen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.titleREGULARIZING NONLINEAR SCHRO ̈DINGER EQUATIONS THROUGH PARTIAL OFF-AXIS VARIATIONSen_US
dc.typeArticleen_US
dc.identifier.citationAntonelli, P., Arbunich, J., & Sparber, C. (2019). Regularizing nonlinear Schrödinger equations through partial off-axis variations. SIAM Journal on Mathematical Analysis, 51(1), 110-130. doi:10.1137/17M1131313en_US


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 United States
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 United States